MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE GLENOSPHERE 46X21MM INSET; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE GLENOSPHERE 46X21MM INSET; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-10-46
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 10/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.(d10) concomitant devices: 300-30-10 - equinoxe preserve stem 10mm: (b)(6).320-46-00 - 145-deg pe 46mm hum liner +0: (b)(6).320-10-00 - equinoxe reverse tray adapter plate tray +0: (b)(6).If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Approximately 9 day(s) post-operative of a right rtsa, it was reported via clinical study that the patient experienced glenoid/coracoid fxs which loosened glenoid.Patient does not report injury, but glenoid component was found to have shifted at initial post-op appointment.The patient underwent a standard reverse with preserve stem revision with the reported removal of the humeral tray, humeral liner, glenosphere, and glenosphere locking screw components.Patient was left with resection arthroplasty to allow baseplate to heal, revision arthroplasty completed three months following.The outcome of this event is now considered resolved and the clinical report indicates that this event is possibly related to the device(s) and definitely related to the procedure.This was reported through clinical trial study data collection activities and no other information is available at this time.

Brand Name
EQUINOXE GLENOSPHERE 46X21MM INSET
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20778754
Report Number1038671-2024-04510
Device Sequence Number21069979
Product Code KWS
UDI-Device Identifier10885862565846
UDI-Public10885862565846
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-10-46
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Initial Report FDA Received Date11/26/2024
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age81 YR
Patient SexFemale
Patient Weight65 KG
Patient RaceWhite